# SDR ASAA2020120533642

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 49,043 hours, 14,775 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 16687
- Condition: Inoperative
- Location: Rt A/C Pack Temp
- Part time: 31,917 hours, 9,194 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

UPON MASTER CAUTION RECALL, RT PACK LIGHT ILLUMINATES.  LIGHT EXTINGUISHES WITH MASTER CAUTION RESET.  GROUNDED-YES.  PERFORMED PACK ZONE TEMPERATURE BITE, PER B737-800 FIM 21-62 TASK 801 NR 2 CONTROLLER FAULTED.  RT TCV.  PERFORMED FIM 21-62 TASK 831 TO STEP F (3) TCV V141 HAS 115VAC.  REMOVED AND REPLACED RIGHT HAND PACK TEMP CONTROL VALVE, IAW B737-800 AMM 21-51-10.  OPERATIONS AND LEAK CHECK GOOD.
